# SDR DXTA2023011078240

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 1,611 hours, 1,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005175
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHEN THE EMER LT TOGGLE WAS PLACED IN ARM PRIOR TO ENGINE START ALL EMERGENCY LIGHTS STARTED FLASHING. CONTACTED MCC AND WE BROUGHT GPU ON LINE FOR 20 MINS TO ENSURE BATTERIES WERE FULLY CHARGED. AFTER 25 MINS ON GPU PLACED EMER LT SWITCH IN ARM AND LIGHTS CONTINUED TO FLASH. REMOVED FWD EMERGENCY BATTERY AND INSTALLED A CUSTOMER SUPPLIED TESTED EMERGENCY BATTERY,  REMOVED AFT EMERGENCY BATTERY AND INSTALLED A SUPPLIED TESTED EMERGENCY BATTERY.  PERFORMED SATISFACTORY OPERATIONAL CHECKS. WORKED PERFORMED IAW AMM 33-52-01.
